Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Trying to conceive, regular periods, hormones normal, maintane tablet

hi, i am 23 yrs old and want to concieve.I am trying for last 3 month and did intercourse during ovulation .My docyor Suggest me to have Fertly 50 md on the fifth day of my period as my periods are regular and i have done hormones test to which is normal.And Maintane tablet on the 16 th day till 10 days ..suggest me if i can concieve .
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
As you are on taking treatment and planning intercourse at the time of ovulation there are high chances of getting pregnancy.
you didn't mention whether your husband also undergone any investigations like semen analysis etc.
if reports of both partners are normal, then there is high chance of success.
so don't worry follow the suggestions of your doctor and continue treatment, you can conceive in near future.
take care.
Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor